# SDR AALA2018080219006

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,162 hours, 25,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2703
- Condition: No Test
- Location: Emergency Lights
- Part time: 62,993 hours, 24,469 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY POWER SUPPLY INTIAL LOAD FAULT IAW EMERGENCY SYSTEM TEST.  REPLACED THE POWER SUPPLY IAW TSM 33-51-00.   OPS TESTED GOOD.
